Alert archive / Wisconsin / Frost Advisories in 2008
Frost Advisory 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at Oct 3, 2008, 3:27 AM CDT for 20 counties in Wisconsin. It took effect at Oct 3, 2008, 12:12 PM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2008, 3:27 AM CDT (08:27 UTC)
- In effect from
- Oct 3, 2008, 12:12 PM CDT
- Expired
- Oct 4, 2008, 7:00 AM CDT
- In force
- 19 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1665 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMKX 030827 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 AM CDT FRI OCT 3 2008 ...FIRST WIDESPREAD FROST OF THE FALL SEASON... .HIGH PRESSURE WILL SETTLE OVER THE BADGER STATE TODAY AND TONIGHT. LIGHT WINDS AND CLEAR SKIES WILL ALLOW FOR GOOD RADIATIONAL COOLING TONIGHT...WITH TEMPERATURES FALLING INTO THE LOWER TO MID 30S AWAY FROM LAKE MICHIGAN. WIDESPREAD FROST WILL DEVELOP. WIZ046-047-051-052-056>059-062>065-067>070-031630- /O.NEW.KMKX.FR.Y.0003.081004T0500Z-081004T1200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... WAUKESHA...BROOKFIELD...DARLINGTON...MONROE...JANESVILLE... BELOIT...ELKHORN...LAKE GENEVA 327 AM CDT FRI OCT 3 2008 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY. FROST WILL DEVELOP AWAY FROM LAKE MICHIGAN AFTER MIDNIGHT TONIGHT AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
4 follow-up statements
000 WWUS73 KMKX 031712 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1212 PM CDT FRI OCT 3 2008 ...FIRST WIDESPREAD FROST OF THE FALL SEASON... .HIGH PRESSURE WILL SETTLE OVER THE BADGER STATE THROUGH TONIGHT. LIGHT WINDS AND CLEAR SKIES WILL ALLOW FOR GOOD RADIATIONAL COOLING TONIGHT...WITH TEMPERATURES FALLING INTO THE LOWER TO MID 30S AWAY FROM LAKE MICHIGAN. WIDESPREAD FROST WILL DEVELOP....ESPECIALLY INLAND FROM LAKE MICHIGAN. WIZ060-066-071-072-040115- /O.EXA.KMKX.FR.Y.0003.081004T0500Z-081004T1200Z/ OZAUKEE-MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...PORT WASHINGTON...MILWAUKEE...RACINE... KENOSHA 1212 PM CDT FRI OCT 3 2008 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY. FROST WILL DEVELOP AWAY FROM LAKE MICHIGAN AFTER MIDNIGHT TONIGHT AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ WIZ046-047-051-052-056>059-062>065-067>070-040115- /O.CON.KMKX.FR.Y.0003.081004T0500Z-081004T1200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... WAUKESHA...BROOKFIELD...DARLINGTON...MONROE...JANESVILLE... BELOIT...ELKHORN...LAKE GENEVA 1212 PM CDT FRI OCT 3 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY. FROST WILL DEVELOP TONIGHT AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ CRAVEN/COLLAR
000 WWUS73 KMKX 040111 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 811 PM CDT FRI OCT 3 2008 ...FIRST WIDESPREAD FROST OF THE FALL SEASON... .HIGH PRESSURE WILL SETTLE OVER THE BADGER STATE THROUGH TONIGHT. LIGHT WINDS AND CLEAR SKIES WILL ALLOW FOR GOOD RADIATIONAL COOLING TONIGHT...WITH TEMPERATURES FALLING INTO THE LOWER TO MID 30S AWAY FROM LAKE MICHIGAN. WIDESPREAD FROST WILL DEVELOP.... ESPECIALLY INLAND FROM LAKE MICHIGAN. WIZ046-047-051-052-056>060-062>072-040915- /O.CON.KMKX.FR.Y.0003.081004T0500Z-081004T1200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 811 PM CDT FRI OCT 3 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT SATURDAY. FROST WILL DEVELOP TONIGHT AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ DAVIS
000 WWUS73 KMKX 040841 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CDT SAT OCT 4 2008 ...FIRST WIDESPREAD FROST OF THE FALL SEASON... .HIGH PRESSURE OVER THE BADGER STATE HAS BROUGHT LIGHT WINDS AND CLEAR SKIES ALLOWING FOR GOOD RADIATIONAL COOLING OVERNIGHT. TEMPERATURES HAVE FALLEN INTO THE LOWER TO MID 30S AWAY FROM LAKE MICHIGAN. WIDESPREAD FROST HAS DEVELOPED...ESPECIALLY INLAND FROM LAKE MICHIGAN. WIZ046-047-051-052-056>060-062>072-041200- /O.CON.KMKX.FR.Y.0003.000000T0000Z-081004T1200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 341 AM CDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... OVERNIGHT TEMPERATURES IN THE LOWER TO MIDDLE 30S AWAY FROM LAKE MICHIGAN HAVE PRODUCED WIDESPREAD FROST. THE FROST IS EXPECTED TO RAPIDLY DISSIPATE AFTER SUNRISE. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO PROTECT OR HARVEST TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ REM
000 WWUS73 KMKX 041213 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 713 AM CDT SAT OCT 4 2008 ...FROST ADVISORY HAS EXPIRED... .WIDESPREAD FROST WILL MELT WITH THE MORNING SUN AND WARMING TEMPERATURES...SO THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE. WIZ046-047-051-052-056>060-062>072-041315- /O.EXP.KMKX.FR.Y.0003.000000T0000Z-081004T1200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 713 AM CDT SAT OCT 4 2008 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. WIDESPREAD FROST WILL RAPIDLY MELT AWAY WITH THE MORNING SUN. THEREFORE THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE. TEMPERATURES FELL INTO THE LOWER TO MIDDLE 30S AWAY FROM LAKE MICHIGAN...BUT ARE EXPECTED TO REBOUND INTO THE LOWER 40S BY 9 AM. THE FROST WILL BE SLOWER TO MELT IN SHADED AREAS AND LOW-LYING LOCATIONS. $$ REM
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 2, 2:39 PM CDT, 12 hours 48 minutes earlier.
Area forecast discussion, Oct 2, 2:39 PM CDT, 12 hours 48 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 239 PM CDT THU OCT 2 2008 CORRECTED TO REMOVE SMALL CRAFT ADVISORY IN WWA SECTION AT END .SHORT TERM...SATELLITE LOOP SHOWED TWO BANDS OF CLOUDS...LOWER AND MID LEVELS...WILL ROTATE SOUTH THRU WI THIS EVENING. WILL KEEP CHANCE FOR INSTABILITY SHOWERS GOING THIS EVENING FOR CONTINUITY WITH PREVIOUS FORECASTS AND MY NEIGHBORS. CLEARING TO TAKE PLACE OVER WESTERN PART OF MY COUNTY WARNING TONIGHT...SO PATCHY FROST TONIGHT THAT AREA. HIGH PRESSURE RIDGE BUILDS INTO WI AREA ON FRIDAY. WITH SURFACE RIDGE...LIGHT WINDS...CLEAR SKIES FOR FRIDAY NIGHT...WILL CONTINUE WITH PREVIOUS FORECAST OF WIDESPREAD FROST AWAY FROM LAKE MICHIGAN. WILL LEAVE TO MIDNIGHT CREW TONIGHT TO ISSUE A FROST ADVISORY IF IT STILL LOOKS GOOD. .LONG TERM...AFTER RIDGE MOVES EAST OF WISCONSIN ON SATURDAY...BOTH GFS AND ECMWF MODELS SUGGEST A WEAK SHORT WAVE PUNCHES THRU THE UPPER-LEVEL RIDGE BY LATE SATURDAY NIGHT WITH WARM AIR ADVECTION SETTING UP BETWEEN 850 MB AND 700 MB OVER IOWA INTO SOUTHWEST WI. MODELS GENERATE A CHANCE FOR SHOWERS AT THAT TIME OVER SW WI. WILL GO ALONG WITH THAT IDEA...BUT I NOTICE THE NAM DOESNT BUY INTO THAT IDEA. DRY LOW LEVEL AIR OVER SOUTHERN WISCONSIN SHOULD CUT DOWN ON PCPN AMOUNTS...SO WILL ONLY GO WITH A CHANCE FOR LATE SATURDAY NIGHT. ON SUNDAY...WARM AIR ADVECTION CONTINUES AND MODELS SUGGEST A WARM FRONT AT 850 MB PUSHES NORTHEAST THROUGH WI. HOWEVER...UPPER RIDGE HOLDS ON MISSISSIPPI RIVER. IN ANY CASE...WILL CONTINUE WITH RAIN CHANCES FOR SUNDAY AND SUNDAY NIGHT DUE TO THE WARM AIR ADVECTION AND WEAK RIPPLES ALOFT. FOR MONDAY INTO MID-WEEK...UPPER LEVEL LOW PRESSURE DROPS INTO SOUTHERN PLAINS...AND MODELS ROTATE WEAK RIPPLES AROUND THE LOW. THUS MODELS SUGGEST CHANCE OF SHOWERS/STORMS THROUGH THIS TIME PERIOD. MODELS DIFFER ON HOW TO EJECT THIS UPPER LOW NORTHEAST TO WESTERN GREAT LAKES REGION OR NORTHERN PLAINS AREA...IN BOTH TIMING AND POSITION. THUS...AT THIS TIME CAN ONLY GO WITH A CHANCE OF SHOWERS/STORMS DURING THIS TIME PERIOD. SHOULD THE SURFACE FRONT PUSH NORTH INTO SOUTHERN WISCONSIN...THEN WE WILL HAVE A WARM UP INTO THE 70S...AND ONE CAN NOT RULE OUT A SEVERE STORM DEPENDING ON ULTIMATE POSITION OF FRONTS...LOW LEVEL JET...AND SO ON. && .AVIATION...VFR CEILINGS WITH SCATTERED LIGHT RAIN SHOWERS EXPECTED UNTIL MID EVENING. BACK DOOR COLD FRONT THEN SWEEPS THROUGH TAF SITES AROUND 03Z TO 04Z FRIDAY...WITH A QUICK WIND SHIFT TO THE NORTHEAST. BRIEF GUSTY WINDS ARE POSSIBLE AT KMKE AND KENW WITH THE FRONTAL PASSAGE. VFR CLOUD DECK SHOULD BREAK UP TOWARD DAWN ON FRIDAY...AS DRIER AIR WORKS INTO THE AREA. SUNNY DAY WITH LIGHT WINDS EXPECTED ON FRIDAY. && .MARINE...SMALL CRAFT ADVISORY WILL BE CANCELLED WITH AFTERNOON NEARSHORE ISSUANCE. MID LAKE BUOY REPORTING 4 FOOT WAVES. GIVEN THE OBSERVED WESTERLY FETCH OF 10 TO 20 KNOTS...FEEL SMALL CRAFT CRITERIA WAVES NOT OCCURRING IN THE NEARSHORE WATERS. NO WHITECAPS SEEN ON WEB CAMERA IMAGES OF THE NEARSHORE WATERS AS WELL. BACK DOOR COLD FRONT TO SWEEP ACROSS THE NEARSHORE WATERS BETWEEN 01Z AND 05Z FRIDAY. QUICK WIND SHIFT TO THE NORTHEAST EXPECTED WITH THE FRONT. BRIEF GUSTY WINDS TO 20 KNOTS ARE POSSIBLE IMMEDIATELY BEHIND THE FRONT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...34 AVIATION/MARINE...08
Hazardous weather outlook, Oct 2, 5:58 PM CDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 558 PM CDT THU OCT 2 2008 WIZ046-047-051-052-056>060-062>072-031200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 558 PM CDT THU OCT 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT PATCHY FROST IS EXPECTED OVER MOST OF SOUTH CENTRAL WISCONSIN...AND NORTHERN PORTIONS OF SOUTHEAST WISCONSIN AWAY FROM LAKE MICHIGAN AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY AREAS OF FROST ARE EXPECTED ACROSS SOUTHERN WISCONSIN FRIDAY NIGHT...EXCEPT FOR PATCHY FROST NEAR LAKE MICHIGAN. FROST ADVISORIES MAY BE NEEDED FOR SOUTH CENTRAL AND A LARGE PORTION OF SOUTHEAST WISCONSIN FRIDAY NIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE AT TIMES LATE SATURDAY NIGHT THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-031200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 558 PM CDT THU OCT 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE AT TIMES SUNDAY AND SUNDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. REM WWW.WEATHER.GOV/MKX
Nearby
Frost Advisories in Wisconsin, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.